# SDR QXEA2016050900297

- Difficulty date: May 9, 2016
- Submitted: May 11, 2016
- Operation: Air carrier
- Aircraft: N446QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4363
- Aircraft time: 12,448 hours, 13,118 cycles
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Wire Harness
- Condition: Failed
- Location: Prop Deice
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PROP DEICE CAUTION LIGHT.  SEEMED RELATED TO NR 1 ENGINE ASSOCIATED NR 1 AC GEN CAUTION LIGHT FLICKERING WHILE PROP CAUTION LIGHT ILLUMINATED.  DIVERTED AND ACCOMPLISHED UNEVENTFUL LANDING.  INTEROGATED CDS, FOUND NR 1 PROP PHASE A OPEN. FOUND NR 4 BLADE DEICER WIRE HARNESS SHORTED.  R & R NR 4 BLADE HARNESS IAW AMM TASK 61-10-06-000/400-805, NO OTHER DEFECTS NOTED.  FUNCTIONAL TEST AND CALIBRATION IAW AMM TASK 30-61-00-720-802.  TEST GOOD. PERFORMED OPS TEST OF AC GENERATOR IAW AMM TASK 24-21-00-710-801, TEST GOOD.  COMPLIED WITH FIM TASK 24-20-00-810-801 STEP 4,A,1. FOR AC GENERATOR CHIP INSPECTION.  NO FAULTS FOUND.  ACFT OK FOR CONTINUED SERVICE.
